# SDR C2XA97IA177

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001204
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT INBOARD FORWARD SEAT TRACK WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
